# SDR CA070312007

- Difficulty date: March 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-30
- Aircraft time: 2,193 hours
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 16102100
- Condition: Destroyed
- Location: Landing Gear
- Part time: 2,203 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUSPECT HARD LANDING WITH SIDE MOVEMENT STRESSED WHEEL HALF CASTING. THE BACK STOP PORTION OF HUB CASTING HAS A NEW CLEAN BREAK. WITH RACE BROKEN, BEARING CONE FAILED. WHEEL ASSEMBLY TIPPED IN MOUNTING FORK AND RODE ON BRAKE CALIBER TORQUE PLATE. BRAKE DISK WORE ON INSIDE OF MOUNTING FORK. (TC NR 20070312007)
